# SDR 2009F00016

- Difficulty date: February 24, 2009
- Submitted: March 9, 2009
- Operation: General aviation
- Aircraft: N421LP
- Make and model: Cessna 421B
- Aircraft serial: 421B0323
- Aircraft time: 6,985 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Condition: Locked
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

LANDING GEAR WOULD NOT EXTEND ELECTRICALLY OR BY UTILIZING THE EMERGENCY GEAR EXTENSION SYSTEM. THE ACFT LANDED GEAR UP.  POST INCIDENT INVESTIGATION WAS CONDUCTED ON SCENE AND A COMPLETE INSPECTION OF THE LANDING GEAR SYS WAS CONDUCTED WITH NO FINDINGS AS TO THE CAUSE.  THE ONLY COMPONENT THAT WAS NOT DISASSEMBLED WAS THE LANDING GEARBOX.  SUSPECT THAT FOREIGN MATTER BECAME LODGED IN THE GEARBOX PREVENTING NORMAL OPERATION.  HOWEVER, THE GEAR SYSTEM OPERATED NORMALLY BOTH ELECTRICALLY AND MANUALLY AFTER THE INCIDENT. SUSPECT FOREIGN MATTER BECAME DISLODGED DURING INCIDENT FORCES OR SUBSEQUENT HANDLING OF THE AIRCRAFT.
